JournalsrlmVol. 23, No. 4pp. 361–376

Well posedness of Fokker–Planck equations for generators of time-inhomogeneous Markovian transition probabilities

  • Giuseppe Da Prato

    Scuola Normale Superiore, Pisa, Italy
  • Michael Röckner

    Universität Bielefeld, Germany
Well posedness of Fokker–Planck equations for generators of time-inhomogeneous Markovian transition probabilities cover
Download PDF

Abstract

The aim of this paper is to study existence and uniqueness for Fokker–Planck equations for operators being generators of time-inhomogeneous Markovian transition probabilities.

Cite this article

Giuseppe Da Prato, Michael Röckner, Well posedness of Fokker–Planck equations for generators of time-inhomogeneous Markovian transition probabilities. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 4, pp. 361–376

DOI 10.4171/RLM/633